# SDR WX0A2024031531977

- Difficulty date: March 14, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N320NV
- Make and model: Airbus A319-111
- Aircraft serial: 2514
- Aircraft time: 49,134 hours, 33,302 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT EMERGENCY FLASHLIGHT INOP / R&R RH AFT EMERGENCY FLASHLIGHT BATTERY IAW S.I.P,OPS CHECK PERFORMED,OPS CHECK GOOD"
